# SDR HEED065825

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N478X
- Make and model: Skrsky S76C
- Aircraft serial: 760493
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 7826002
- Condition: Leaking
- Location: Tail Rotor
- Part time: 885 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO LEAKING. REPLACED UNIT.
